I’m posting this because a lot of retail stores and Texas public schools use Medline products as their go-to for medical supplies.

In a press release by the FDA, Medline is recalling lot # 45810 of Acetaminophen tablets because their acetaminophen packages labeled as 325 mg really have 500 mg instead.

That’s epically bad.

According to the press release, “The Acetaminophen 500mg, Tab 100/BT (OTC20101) has been found to be mislabeled displaying “Acetaminophen 325mg” (OTC10101) instead of “Acetaminophen 500mg”. The Acetaminophen tablets, 500mg is incorrectly labeled as 325 mg tablets. This error is not easily identifiable by the user or prescriber. If the product is taken at the maximum labeled dose, every four hours, five doses a day, or with other medications containing acetaminophen, it may lead to liver toxicity or liver failure.”

If you’ve got a Medline 325 mg acetaminophen tablets for dispensing, triple check to see if they’re part of this recall.

“Consumers with questions regarding this recall can contact Medline Industries, Inc. by phone 866-359-1704 or recalls@medline.com Monday through Friday between the hours of 8am and 5pm CST. ”

You can also read the press release here from the FDA.